Nursing · Fluid and Electrolyte Imbalances
If a patient is diagnosed with hyperkalemia and exhibits cardiac dysrhythmias, which action should be taken regarding their treatment plan?
- 1Increase dietary potassium intake immediately
- 2Withhold all potassium supplements and potassium-retaining medications✓
- 3Administer regular doses of spironolactone
- 4Increase the dose of potassium supplements to stabilize the rhythm
Correct answer
Withhold all potassium supplements and potassium-retaining medications
Download Single Question PDF
Save this question and verified answer as a clean study sheet with live clickable link.
Share with Friends & Study Groups
Challenge your peer aspirants on WhatsApp or Telegram to solve this question!
Preparing for Nursing?
Practice full-length mock tests with real exam timers, instant score analysis, and all-India ranking.
Want more practice questions on Fluid and Electrolyte Imbalances?
Solve complete topic-wise tests with detailed solutions on GkGet.
Related Practice Questions
Recommended practice questions in Nursing · Fluid and Electrolyte Imbalances